RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1984, Volume 48, Issue 2, Pages 420–445 (Mi izv1452)  

This article is cited in 1 scientific paper (total in 1 paper)

Variational problems and evolution variational inequalities in nonreflexive spaces with applications to problems of geometry and plasticity

G. A. Seregin


Abstract: An extension of a class of variational problems and evolution variational inequalities in nonreflexive spaces is constructed. The concept of a generalized solution for problems of this class is introduced, and relations that they satisfy are obtained. Extensions of a variational problem for nonparametric surfaces of prescribed mean curvature and two problems from the theory of ideal plasticity are considered as examples.
Bibliography: 14 titles.

Full text: PDF file (2163 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1985, 24:2, 391–414

Bibliographic databases:

UDC: 517.972
MSC: Primary 49A27, 49A34, 49A29; Secondary 53A10, 73E50
Received: 28.10.1982

Citation: G. A. Seregin, “Variational problems and evolution variational inequalities in nonreflexive spaces with applications to problems of geometry and plasticity”, Izv. Akad. Nauk SSSR Ser. Mat., 48:2 (1984), 420–445; Math. USSR-Izv., 24:2 (1985), 391–414

Citation in format AMSBIB
\Bibitem{Ser84}
\by G.~A.~Seregin
\paper Variational problems and evolution variational inequalities in nonreflexive spaces with applications to problems of geometry and plasticity
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1984
\vol 48
\issue 2
\pages 420--445
\mathnet{http://mi.mathnet.ru/izv1452}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=740798}
\zmath{https://zbmath.org/?q=an:0567.49005|0544.49006}
\transl
\jour Math. USSR-Izv.
\yr 1985
\vol 24
\issue 2
\pages 391--414
\crossref{https://doi.org/10.1070/IM1985v024n02ABEH001242}


Linking options:
  • http://mi.mathnet.ru/eng/izv1452
  • http://mi.mathnet.ru/eng/izv/v48/i2/p420

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Seregin, “On differential properties of weak solutions of nonlinear elliptic systems arising in plasticity theory”, Math. USSR-Sb., 58:2 (1987), 289–309  mathnet  crossref  mathscinet  zmath
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:252
    Full text:74
    References:39
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019